Pronađeno: 11-20 / 90 radova

Autori: Milovanovic Emina I

>> Filter: Samo Article i Review

>> Sve godine

Naslov On the Bounds of Zeroth-Order General RandicIndex (Article)
Autori Matejic Marjan M  Altindag Erife Burcu Bozkurt Milovanovic Emina I Milovanovic Igor Z  
Info FILOMAT, (2022), vol. 36 br. 18, str. 6443-6456
Projekat Serbian Ministry of Education, Science and Technological Development [451-03-68/2022-14/200102]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Some Properties of the Inverse Degree Index and Coindex of Trees (Article)
Autori Mitic Bojan Milovanovic Emina I Matejic Marjan M  Milovanovic Igor Z  
Info FILOMAT, (2022), vol. 36 br. 7, str. 2143-2152
Projekat Serbian Ministry for Education, Science and Technological development [451-03-68/2022-14/200102]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov On the Bounds of Zeroth-Order General Randic Index (Article)
Autori Matejic Marjan M  Altindag Erife Burcu Bozkurt Milovanovic Emina I Milovanovic Igor Z  
Info FILOMAT, (2022), vol. 36 br. 19, str. 6443-6456
Projekat Serbian Ministry of Education, Science and Technological Development [451-03-68/2022-14/200102]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Some Remarks on the General Zeroth-Order Randic acute accent Coindex (Article)
Autori Matejic Marjan M  Milovanovic Igor Z  Milovanovic Emina I 
Info FILOMAT, (2022), vol. 36 br. 6, str. 2083-2090
Projekat Serbian Ministry of Education, Science and Technological development grant [451-03-68/2022-14/200102]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Inequalities for Real Number Sequences with Applications in Spectral Graph Theory (Article)
Autori Milovanovic Emina I Altindag Serife Burcu Bozkurt Matejic Marjan M  Milovanovic Igor Z  
Info CZECHOSLOVAK MATHEMATICAL JOURNAL, (2022), vol. 72 br. 3, str. 783-799
Projekat Serbian Ministry of Education, Science and Technological Development
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov McClelland-Type Upper Bounds for Graph Energy (Article)
Autori Milovanovic Igor Z  Milovanovic Emina I Altindag Serife Burcu Bozkurt Matejic Marjan M  
Info MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2022), vol. 88 br. 1, str. 141-155
Projekat Serbian Ministry of Education, Science and Technological DevelopmentMinistry of Education, Science & Technological Development, Serbia
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov On the Variable Sum Exdeg Index/Coindex of Graphs (Article)
Autori Ali Akbar Milovanovic Emina I Matejic Marjan M  Milovanovic Igor Z  
Info MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2022), vol. 87 br. 1, str. 133-146
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Some Mathematical Properties of the Geometric-Arithmetic Index/Coindex of Graphs (Article)
Autori Stankov Stanko P Matejic Marjan M  Milovanovic Igor Z  Milovanovic Emina I 
Info FILOMAT, (2021), vol. 35 br. 15, str. 5045-5057
Projekat Serbian Ministry for Education, Science and Technological development
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov On Graph Irregularity Indices with Particular Regard to Degree Deviation (Article)
Autori Reti T Milovanovic Igor Z  Milovanovic Emina I Matejic Marjan M  
Info FILOMAT, (2021), vol. 35 br. 11, str. 3689-3701
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Some Inequalities on the Inverse Sum Indeg Coindex (Article)
Autori Mitic Bojan Milovanovic Emina I Matejic Marjan M  Milovanovic Igor Z  
Info JOURNAL OF MATHEMATICAL INEQUALITIES, (2021), vol. 15 br. 4, str. 1411-1423
Projekat Serbian Ministry of Education, Science and Technological development and Fazi d.o.o.
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX